# SDR UPS96421118

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C/D, DOOR STRUCTURE LWR HINGE ARM CUTOUT FOUND SMALL CRACK.  REPAIRED SMALL CRACK AT MED 1 LT HINGE ARM CUTOUT IAW SRM 51-40-03.
